# SDR UALA2011011400234

- Difficulty date: January 13, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 42,021 hours, 11,133 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Pin
- Condition: Bent
- Location: Charging System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WON'T START.  REPLACED BATTERY, CHARGER TWICE AND K116 ALL NO HELP.  CAL BATTERY CHARGER REMOVED AND RETURNED TO CAL. FOUND PIN 9 OF D302 BENT AND SHORTING CAUSING BATTERY CHARGER TO SHUT OFF.  REPAIRED PIN AND CHARGING SYSTEM CHECKS OKAY.
